advertisement
Question
Posted by: Rykie | 2007/04/17

Oestrogen

Hi,

According to my GP my oestrogen level is very high and I have very abnormal periods with uncomfortable cramping.

Can you please explain why this happening and what I can do to change it. I am currently using Nordette and have endless problems with my weight. Don't know if it has to do with my sleeping pattern, mostly get 6-7 hours of sleep a day.

Hope to headr from you soon

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your oestrogen levels on Nordette would be a reflection of the oestrogen that you are getting from the Pill. Abnormal periods with cramps could indicate endometriosis. This can be diagnosed with a laparoscopy. 6-7 hours of sleep sounds reasonable and would not affect your periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement